Thanks for your query.
Noted the history and understood the concerns.
The problem of Erysipelas
may not be related directly with the bloating, gases, farting and soreness in the kidney area with black stools.
You are already taking Penicillin nad cause GI disturbances.
ANother cause may be attendant gastrointestinal infection
causing bleeding which in turn can cause black stools called malena.
Hence I would advise you the following in such a situation:
Since you are already under treatment of a Doctor as indicated by Penicillin discuss the problems in details with your treating Doctor, get investigated for stool, blood and urine.
Also get the ultrasound
of abdomen done and if the blood is present in stool tests you may need further evaluation, examination and investigations by means of Up[per GI Endoscopy
and CT scan of abdomen.
This will give a definitive diagnosis and an idea of further management.
Continue the treatment of Erysipelas.